Some Results of (α, β) Derivations on Prime Semirings

  • Maryam K. Rasheed Department of Mathematics, College of Science, University of Baghdad, Baghdad, Iraq
  • Abdulrahman H. Majeed Department of Mathematics, College of Science, University of Baghdad, Baghdad, Iraq

Abstract

      This paper investigates the concept (α, β) derivation on semiring and extend a few results of this map on prime semiring. We establish the commutativity of prime semiring and investigate when (α, β) derivation becomes zero.

Published
May 26, 2019
How to Cite
RASHEED, Maryam K.; MAJEED, Abdulrahman H.. Some Results of (α, β) Derivations on Prime Semirings. Iraqi Journal of Science, [S.l.], v. 60, n. 5, p. 1154-1160, may 2019. ISSN 2312-1637. Available at: <http://scbaghdad.edu.iq/eijs/index.php/eijs/article/view/813>. Date accessed: 15 sep. 2019.
Section
Mathematics